Exact solutions of the Schrodinger equation for S 1 S 3 states of He atom with Fues Kratzer type potential


YALÇIN Z., AKTAŞ M., ŞİMŞEK M.

International Journal Of Quantum Chemistry, vol.76, pp.618-625, 2000 (SCI-Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 76
  • Publication Date: 2000
  • Doi Number: 10.1002/qua.618
  • Journal Name: International Journal Of Quantum Chemistry
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Social Sciences Citation Index (SSCI), Scopus
  • Page Numbers: pp.618-625
  • Yıldız Technical University Affiliated: Yes